Alert archive / Virginia / Wind Advisories in 2008

Wind Advisory 29, NWS Blacksburg, VA

December 24, 2008Tazewell County, Virginia; Mercer County, West Virginia

NWS Blacksburg, VA issued this wind advisory at Dec 24, 2008, 4:15 AM EST for Tazewell County, Virginia; Mercer County, West Virginia. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 24, 2008, 4:15 AM EST (09:15 UTC)
Expired
Dec 24, 2008, 8:02 PM EST
In force
16 hr
Issued by
NWS Blacksburg, VA

Counties Tazewell County, VA, Mercer County, WV

The radar

The Roanoke radar (KFCX), 98 km from the middle of the area, began a volume at 09:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 9.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2008-12-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2008-12-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 419 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2261 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
419 m²/s²
0-3 km storm-relative helicity
437 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRNK 240915
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
415 AM EST WED DEC 24 2008

...STRONG SOUTHWEST WINDS INTO THIS EVENING...

.A COLD FRONT WILL SLOWLY APPROACH THE REGION THIS AFTERNOON...AND
THEN MOVE THROUGH THE AREA THIS EVENING. STRONG SOUTHWEST WINDS
AHEAD OF THE FRONT WILL BRING SOME WIND GUSTS OF AROUND 45 MPH
THROUGH THE DAY AND INTO EARLY EVENING. 

VAZ007-WVZ042-241715-
/O.NEW.KRNK.WI.Y.0029.081224T0915Z-081225T0200Z/
TAZEWELL-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD
415 AM EST WED DEC 24 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 30 MPH MAY GUST AS HIGH AS 50 MPH THROUGH
THE DAY TODAY AND INTO EARLY EVENING.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO DOWN TREES AND POWER
LINES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS71 KRNK 241523
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1023 AM EST WED DEC 24 2008

...STRONG SOUTHWEST WINDS INTO THIS EVENING...

.A COLD FRONT WILL SLOWLY APPROACH THE REGION THIS AFTERNOON...
AND THEN MOVE THROUGH THE AREA THIS EVENING. STRONG...GUSTY
SOUTHWEST WINDS CAN BE EXPECTED AHEAD OF THE FRONT THROUGH THE
DAY AND INTO EARLY EVENING.

VAZ007-WVZ042-242130-
/O.CON.KRNK.WI.Y.0029.000000T0000Z-081225T0200Z/
TAZEWELL-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD
1023 AM EST WED DEC 24 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 30 MPH MAY GUST AS HIGH AS 50 MPH
THROUGH THE DAY TODAY AND INTO EARLY EVENING.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 50 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO
DOWN TREES AND POWER LINES. USE EXTRA CAUTION.

$$
000 
WWUS71 KRNK 242032
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
332 PM EST WED DEC 24 2008

...STRONG SOUTHWEST WINDS INTO THIS EVENING...

.A COLD FRONT WILL APPROACH AND MOVE THROUGH THE REGION EARLY THIS
EVENING. STRONG...GUSTY SOUTHWEST WINDS CAN BE EXPECTED AHEAD OF
THE FRONT.

VAZ007-WVZ042-250200-
/O.CON.KRNK.WI.Y.0029.000000T0000Z-081225T0200Z/
TAZEWELL-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD
332 PM EST WED DEC 24 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

SOUTHWEST WINDS OF 15 TO 30 MPH MAY GUST AS HIGH AS 50 MPH
THROUGH EARLY EVENING.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 50 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS THIS STRONG MAY ALSO
DOWN TREES AND POWER LINES. USE EXTRA CAUTION.

$$
000 
WWUS71 KRNK 250102 AAA
NPWRNK

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
802 PM EST WED DEC 24 2008


VAZ007-WVZ042-250215-
/O.CAN.KRNK.WI.Y.0029.000000T0000Z-081225T0200Z/
TAZEWELL-MERCER-
INCLUDING THE CITIES OF...TAZEWELL...BLUEFIELD
802 PM EST WED DEC 24 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS CANCELED THE WIND
ADVISORY. 

WINDS BEHIND A COLD FRONT SHOULD REMAIN GUSTY AT TIMES THIS
EVENING BUT WELL BELOW ADVISORY LEVELS. THUS THE ADVISORY HAS BEEN
CANCELED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Dec 24, 4:09 AM EST, 6 minutes earlier.

Area forecast discussion, Dec 24, 4:09 AM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
409 AM EST WED DEC 24 2008

.SYNOPSIS...
HIGH PRESSURE CENTERED OFF THE MID ATLANTIC COAST WILL KEEP A
MOIST SOUTHERLY FLOW INTO THE REGION. A COLD WILL MOVE INTO THE
OHIO VALLEY THIS AFTERNOON...AND THEN PASS THROUGH OUR AREA
TONIGHT BEFORE STALLING ACROSS THE CAROLINAS. HIGH PRESSURE WILL
BUILD BACK INTO THE REGION THURSDAY AND THURSDAY NIGHT. THE FRONT
WILL MOVE BACK NORTHWARD AS A WARM FRONT FRIDAY OR FRIDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
MAIN AREA OF ISENTROPIC LIFT HAS MOVED NORTHEAST OF THE CWA. RADAR
SHOWS SOME LIGHT RETURNS IN SOME LOW LEVEL ISENTROPIC LIFT ACROSS
THE FOOTHILLS AND PIEDMONT SECTIONS. HOWEVER...SFC TEMPS HAVE
RISEN ABOVE FREEZING MOST LOCATIONS...AND WILL CONTINUE TO RISE...
SO HAVE ALLOWED THE WINTER WEATHER ADVISORIES TO EXPIRE AT 400
AM. THERE WILL ONLY BE WEAK ISENTROPIC LIFT ACROSS THE AREA
TODAY...WITH MODELS SHOWING SOME LIGHT PRECIP ALONG THE BLUE
RIDGE. FURTHER WEST...SHOWERS ARE INCREASING IN COVERAGE IN THE
CONVERGENCE AHEAD OF THE SFC FNT AND ALSO IN THE RIGHT ENTRANCE
REGION OF THE UPPER JET. THIS LARGE AREA OF SHOWERS WILL BE
APPCHNG THE WESTERN SECTIONS OF THE CWA LATER THIS
AFTERNOON...PERHAPS BRUSHING SE WV ZONES BY EARLY AFTERNOON. THE
SOLID AREA OF SHOWERS WILL BE MOVING INTO THE CWA BY TONIGHT...BUT
ALSO LOSING THE UPPER FORCING AS IT LIFTS TO THE NORTHEAST. MODELS
SHOW THE PRECIP PETERING OUT AS THE SFC FRONT MOVES THROUGH
OVERNIGHT. WHILE IT MAY NOT BE MUCH PRECIP EAST OF THE WESTERN
SLOPES AREAS...IT LOOKS LIKE THE COVERAGE OF MEASURABLE PRECIP
WILL BE ENOUGH THAT HIGH LIKELY TO CATEGORICAL POPS ARE CALLED FOR
OVERNIGHT.

AS FOR TEMPERATURES...DESPITE A MILD AIRMASS MOVING
ACROSS THE AREA ON A STRONG SWRLY JET...CLOUD COVER WILL TEND TO
HOLD TEMPS DOWN...ESPECIALLY RIGHT ALONG THE BLUE RIDGE WHERE THE
SOUTH FLOW WILL LIKELY KEEP IN LOW CLOUDS ALL DAY. I HAVE LOWERED
HIGH TEMPS A FEW DEGREES MOST LOCATIONS. AS FOR LOWS TONIGHT...THE
COLD ADVECTION BEHIND THE FRONT IS NOT VERY STRONG...AND THE FRONT
MOVES THROUGH LATE IN THE NIGHT...SO I THINK THAT LOW TEMPS WILL
BE MILDER THAN GUIDANCE...SO I RAISED LOW TEMPS ALL LOCATIONS BY A
FEW DEGREES. ALSO...LOOKS LIKE THE LOW LEVEL MOISTURE BECOMES
SHALLOW QUICKLY BEHIND THE FRONT AS THE FLOW IS MORE WEST THAN
NW....AND AS TEMPS COOL ENOUGH FOR SNOW SHOWERS...THE PRECIP WILL
BE ENDING- MAY EVEN END WITH FREEZING DRIZZLE INSTEAD OF SNOW
SHOWERS. I DO NOT HAVE ANY SNOW MENTIONED EXCEPT IN WESTERN
GREENBRIER TOWARD MORNING.

FINALLY...DESPITE PLENTY OF CLOUDS TODAY INTO THE EVENING TO
LIMIT MIXING...WITH SUCH A STRONG SOUTHWEST LOW LEVEL JET...I HAVE
DECIDED TO ISSUE A WIND ADVISORY FOR TAZEWELL AND MERCER COUNTIES
WHERE WE TEND TO SEE THE HIGHER GUSTS WITH STRONG SOUTHWEST WINDS.
THINK THAT THE RIDGES COULD SEE WIND GUSTS TO AROUND 45 MPH. WILL
RUN THE WIND ADVISORY THROUGH 900 PM.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL MOVE FROM THE OHIO VALLEY AND OVER THE APPALACHIAN
MOUNTAINS ON THURSDAY. THIS RIDGE WILL PUSH RAIN AND CLOUDS SOUTH OF
THE AREA DURING THE DAY. BY THE AFTERNOON...MOSTLY SUNNY SKIES ARE
EXPECTED. THURSDAY NIGHT...THIS HIGH PRESSURE WILL WEDGE DOWN THE
EAST COAST WITH EASTERLY FLOW DEVELOPING. BY SUNRISE
FRIDAY...OVERRUNNING MOISTURE WILL BRING PATCHY DRIZZLE TO THE NORTH
CAROLINA HIGHLANDS. THIS OVERRUNNING WILL CONTINUE THROUGH FRIDAY
NIGHT INCREASING THE CHANCE OF A LIGHT RAIN AND AREAS OF DRIZZLE
ALONG AND EAST OF THE BLUE RIDGE AS INSITU WEDGE STRENGTHENS. GFS MAY
BE BREAKING THE WEDGE A LITTLE EARLY SATURDAY AND LOW CLOUDS/LIGHT
RAIN/DRIZZLE MAY LINGER INTO SATURDAY MORNING.

PRECIPITATION SHOULD START AND STAY AS LIQUID...HOWEVER...PROLONG
CLEAR THURSDAY NIGHT COULD ALLOW TEMPERATURES TO DROP TO FREEZING IN
NORTHERN MOUNTAIN VALLEYS TO THE CENTRAL PIEDMONT OF VA. IF
SIGNIFICANT AMOUNT OF MOISTURE INVADES THE AREA QUICKER THAN
FORECASTED...PATCHY FREEZING RAIN IS POSSIBLE IN THESE NORTHERN
AREAS. LATEST MODELS HOLDING OFF MOISTURE UNTIL THE DAY
FRIDAY...THEREFORE WILL LEAVE ANY FREEZING PRECIPITATION OUT OF THE
FORECAST.

TEMPERATURES A LITTLE TRICKY ON CHRISTMAS DAY AS WEDGE OF HIGH
PRESSURE COMES DOWN THE EAST COAST AND A WEAK COLD FRONT SLIDES TO
THE SOUTH. DESPITE THE FRONTAL PASSAGE...TEMPERATURES WILL RUN ABOUT
10F ABOVE NORMAL. ON FRIDAY...CLOUDS AND RAIN WILL KNOCK
TEMPERATURES BACK TO NORMAL. THE EXCEPTION WILL BE TOWARDS BLUEFIELD
AND THE GRAYSON HIGHLANDS WHERE WEDGE WILL HAVE THE WEAKEST
INFLUENCE AND TEMPERATURES COULD BE ABOUT 10F ABOVE NORMAL. ON
SATURDAY...IF WEDGE DOES BREAK BY THE AFTERNOON...TEMPERATURES COULD
JUMP TO NEAR 60 FOR MOST OF THE AREA.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
LOOKING AT A TRANSITION TO FASTER/FLATTER FLOW THIS PERIOD AS LAST IN
A SERIES OF STRONG SHORTWAVES EJECTS EAST THROUGH THE GREAT LAKES BY
SUNDAY. SATURDAY...THE UPPER RIDGE WILL MAINTAIN ITSELF OVER THE
SOUTHEAST WHILE 5H TROUGH MOVES INTO THE CENTRAL PART OF THE
COUNTRY. LOW LVL FLOW WILL BE SOUTHEAST...AND SHOULD ALLOW TO
TRANSPORT ENOUGH MOISTURE INTO THE MOUNTAINS KEEPING LOW CHANCE POPS
FOR RAIN SHOWERS IN.

SAT NIGHT-SUN...COLD FRONT MAKES ITS WAY ACROSS THE FORECAST AREA
WITH CHANCES OF SHOWERS...WHILE MAIN ENERGY TAKES A PATH ACROSS THE
GREAT LAKES INTO THE NORTHEAST.

COLDER AIR WILL SPILL IN BEHIND THE FRONT BUT APPEARS THIS AIR WILL
BE MORE OF A MARITIME PACIFIC ORIGIN...AND NOT CONTINENTAL POLAR.
WILL HAVE LINGERING SLIGHT CHANCE OF RAIN OR SNOW SHOWERS IN SUNDAY
NIGHT B4 THE PUSH OF DRIER AIR ARRIVES.

HIGH PRESSURE SETS UP SHOP MONDAY INTO TUESDAY WITH FAST ZONAL
FLOW KEEPING TEMPS CLOSE TO NORMAL. SEVERAL WEAK PIECES OF ENERGY
WILL MOVE EAST IN THIS FLOW MONDAY AND TUESDAY WHICH WILL KEEP SKIES
VARIABLY CLOUDY AT TIMES.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
CIGS SHOULD CONTINUE TO LOWER OVERNIGHT AS DEEPENING S/SW FLOW
TAKES SHAPE AND BETTER LOW LEVEL MOISTURE ADVECTION DEVELOPS.
POTENTIAL TO SEE SOME ADDED -DZ OR POCKETS OF -FZDZ MAINLY ALONG
THE BLUE RIDGE BEFORE SHRA ALONG THE FRONT ARRIVES FROM THE WEST
WED MORNING. STRONG LOW LEVEL JET WILL CREATE TURBULENCE ISSUES
AT ALL TAF SITES...BUT LOW LVL WIND SHEAR ONLY LOOKS TO BE A
PROBLEM AT LWB...AS WINDS AT OTHER PLACES INCREASE STEADILY FROM
THE SFC TO 2KFT AGL. STRONG WIND GUSTS WILL ALSO PERSIST AT KBLF
WITH GUSTS TO AROUND 30 KTS TNGT INTO WED.

CIGS WILL REMAIN LOW WED BUT TEMPS WILL BE RISING DURING THE MORNING
WITH ANY PCPN CHANGING TO RAIN. GUSTY WINDS CAN BE EXPECTED ON THE
WESTERN SLOPES DURING THE DAY WED AND INTO WED NIGHT ALONG AND
AHEAD OF A COLD FRONT. THIS FRONT SHOULD CLEAR THE AREA THU PROVIDING
A BRIEF PERIOD OF VFR INTO THUR EVENING BEFORE THE FRONT LIFTS
BACK NORTH WITH A RETURN TO MVFR OR WORSE CONDITIONS IN
CLOUDS/RAIN LATER FRIDAY INTO SATURDAY. ANOTHER COLD FRONT WITH
POTENTIAL MVFR CONDITIONS ARRIVES ON SUNDAY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR VAZ007.
WV...WIND ADVISORY UNTIL 9 PM EST THIS EVENING FOR WVZ042.

&&

SYNOPSIS...JH/JJ
NEAR TERM...JJ
SHORT TERM...RCS
LONG TERM...WP
AVIATION...JH/JS/WP
Hazardous weather outlook, Dec 23, 8:04 PM EST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
804 PM EST TUE DEC 23 2008

NCZ004>006-020-VAZ043-044-058-059-250115-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-HALIFAX-
CHARLOTTE-
804 PM EST TUE DEC 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTH CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ045>047-250115-
CAMPBELL-APPOMATTOX-BUCKINGHAM-
804 PM EST TUE DEC 23 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-002-018-VAZ011-013>020-022>024-033>035-WVZ043>045-250115-
ASHE-ALLEGHANY NC-WATAUGA-GILES-PULASKI-MONTGOMERY-GRAYSON-CARROLL-
FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-FRANKLIN-
BEDFORD-AMHERST-SUMMERS-MONROE-GREENBRIER-
804 PM EST TUE DEC 23 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003-019-VAZ012-032-250115-
SURRY-WILKES-WYTHE-PATRICK-
804 PM EST TUE DEC 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ010-WVZ042-250115-
BLAND-MERCER-
804 PM EST TUE DEC 23 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ007-009-250115-
TAZEWELL-SMYTH-
804 PM EST TUE DEC 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Virginia, 2008Wind Advisories in West Virginia, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.